# SDR DHL9770227C

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Bs 560-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D- CHECK, NR 3 FLOOR TRACK IS CORRODED AT BS 560 TO 620 BL 0.  REPLACED SEAT TRACK PER SRM 53-10-5.
